# SDR UIEA2021012900146

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,932 hours, 13,615 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Roller Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT STA 950 RH MID ROLLER TRAY PDU BRACKET FOUND CRACK.( FWD CGO COMPT STA 950 RH MID ROLLER TRAY PDU BRACKET REPAIRED AS PER RI-25-50-14314 REV A )
